Volume 12, issue 3 (2012)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 9, 3909–4400
Issue 8, 3417–3908
Issue 7, 2925–3415
Issue 6, 2415–2924
Issue 5, 1935–2414
Issue 4, 1463–1934
Issue 3, 963–1462
Issue 2, 509–962
Issue 1, 1–508

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Modular isogeny complexes

Charles Rezk

Algebraic & Geometric Topology 12 (2012) 1373–1403
Bibliography
1 M H Baker, E González-Jiménez, J González, B Poonen, Finiteness results for modular curves of genus at least 2, Amer. J. Math. 127 (2005) 1325 MR2183527
2 M Behrens, T Lawson, Isogenies of elliptic curves and the Morava stabilizer group, J. Pure Appl. Algebra 207 (2006) 37 MR2244259
3 T Kashiwabara, $K(2)$–homology of some infinite loop spaces, Math. Z. 218 (1995) 503 MR1326982
4 N M Katz, B Mazur, Arithmetic moduli of elliptic curves, Annals of Math. Studies 108, Princeton Univ. Press (1985) MR772569
5 B Poonen (mathoverflow.net/users/2757), Supersingular elliptic curves and their “functorial” structure over $F_p^2$, MathOverflow (2010)
6 S B Priddy, Koszul resolutions, Trans. Amer. Math. Soc. 152 (1970) 39 MR0265437
7 D Quillen, Finite generation of the groups $K^{i}$ of rings of algebraic integers, from: "Algebraic $K$–theory, I: Higher $K$–theories (Proc. Conf., Battelle Memorial Inst., Seattle, WA, 1972)" (editor H Bass), Lecture Notes in Math. 341, Springer (1973) 179 MR0349812
8 C Rezk, Rings of power operations for Morava $E$–theories are Koszul arXiv:1204.4831
9 C Rezk, The congruence criterion for power operations in Morava $E$–theory, Homology, Homotopy Appl. 11 (2009) 327 MR2591924
10 L Solomon, The Steinberg character of a finite group with $BN$–pair, from: "Theory of Finite Groups (Symposium, Harvard, Cambridge, MA, 1968)", Benjamin (1969) 213 MR0246951
11 N P Strickland, Finite subgroups of formal groups, J. Pure Appl. Algebra 121 (1997) 161 MR1473889
12 N P Strickland, Morava $E$–theory of symmetric groups, Topology 37 (1998) 757 MR1607736